MathSciNet Relay Station
MathSciNet bibliographic data
MR524307 46H05 (46K15 46L05)
Johnson, David L.; Lahr, Charles D. Dual $A\sp{\ast} $-algebras of the first kind. Proc. Amer. Math. Soc. 74 (1979), no. 2, 311–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement